Couldn't find what you looking for?

TRY OUR SEARCH!

I had multiple unprotected sex wid my bf on 22 Oct (Evening) - 23 Oct. Than I took Unwanted- 72 on 23 Oct (Night). After 01 hr after taking Unwanted 72 again we had unprotected sex one time.

Again we had multiple unprotected sex on 25 Oct (Evening) - 26 Oct and I took Unwanted- 72 on 27 Oct ( Early Morning). Now I missed my period by 06 days, am I pregnant ? If yes, what medicine should I take to get rid of this unwanted pregnancy ?? I am very tens. Plz tell me what to do ......................

Loading...

Hi Veer,

You mean September, not October.

Calm down.  You are likely NOT pregnant.  You are likely experiencing side effects from taking the emergency contraceptive (Unwanted 72).

You SHOULD NOT take it more than ONCE per cycle.  You can expect SEVERE side effects such as your period being late, spotting, cramping, sore breasts, etc.  Side effects can last for SEVERAL MONTHS.

Take a home test.  Now, more than 2 weeks after you had sex, it should be accurate.  You MUST use your first morning urine, your wake up pee, for the best accuracy.

When you'll get your period is anyones guess.  The pills, especially taking more than recommended, can really mess up your cycle.

Good luck.

Reply

Loading...


yes I mean Sept not Oct. But what if I am pregnant, What medicines should I take to avoid this situation ??? Plz suggest,,,,,,
Reply

Loading...


It is unlikely that you are pregnant. If you are, you'll need to see your doctor. There are no safe at home methods of abortion.
Reply

Loading...


My Home Pregnancy Test result is negative done this morning. But my period is delayed by 09 days by now. what should I do to get my period back ??
Reply

Loading...


Good. It is unlikely you are pregnant.

You'll just have to wait for your period. It's a COMMON side effect of emergency contraceptives. Taking it several times during your cycle increases the side effects.

It does NOT mean you are pregnant, not having your period. Your hormone levels are out of balance due to you taking the pill, that's all. Give it some time, possibly a few months.
Reply

Loading...


when will I get my period this month ???
I am very tens.
Reply

Loading...


Nobody knows when you'll get your period Veer. It varies.

You took an emergency contraceptive, Unwanted 72, TWICE in one cycle. Just taking it ONCE can make your period late. You INCREASED the severity of the side effect by doing that.

It is UNLIKELY you are pregnant but there is nothing that can be done to get you your period. Your hormone levels are out of balance and need time to readjust. Have some patience.
Reply

Loading...

for how many days i can do unprotected sex if unwanted 72 is taken??
Reply

Loading...

My gf too unwanted 72 and just after an gour we had unprotected sex will she need to eat another pill within next 72 hours to avoid pregnancy?? Please tell
Reply

Loading...

Nhi nhi. Same here
Reply

Loading...

My GF ttook unwanted 72 after 1.5 hour we having sex and my spurm goes her p***y , plz help
Reply

Loading...